# SDR UALA2011051702435

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,443 hours, 11,635 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Loose
- Location: Pressure Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED OFF LIGHT ON & LT ENG BLEED OFF EICAS MESSAGE, WITH ENG RUNNING, ENG BLEED SWITCH ON, LT & RT ISOLATION VALVES CLOSED, AC PACK SELECTED ON, & DUCT PSI AT ZERO.   INTERMITTENT ON FINAL APPROACH.   SENSE LINES CHECKED, VALVES EXERCISED AND INTERROGATED AIR SUPPLY BITE BOX.  SUSPECT PRSOV THE PROBLEM.  FOUND FITTING FOR SUPPLY PRESSURE LINE AT PRESSURE REGULATING VALVE STRIPPED AND LOOSE.  REPLACED VALVE FITTING AND GASKET.  RAN ENGINES BLEED PRESSURE'S CHECK GOOD.
